# SDR 20001012SH003

- Difficulty date: September 24, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N340LA
- Make and model: Airbus A320-232
- Aircraft serial: 425
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320141
- Part serial: TAA50117
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO/LIM/SCL - FLT 641 - DURING CRUISE, THE LEFT WINDSHIELD WINDOW CRACKED.  THE AIRCRAFT RETURNED TO STATION FOR MAINTENANCE.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE TECHS PERFORMED REMOVAL AND REPLACEMENT OF THE CAPTAIN WINDSHIELD WINDOW PER AMM 56-11-11.  PRESSURIZATION TEST PERFORMED PER AMM 05-53.  NO DISCREPANCY WAS DETECTED.  THE WINDOW HEAT CONTROLLER WAS REPLACED AND TESTED PER AMM 30-42-34.  TEST RESULTS WITHOUT ANY DISCREPANCY.  AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
